Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Bladder discomfort after urination. No urinary infection. Had a hysterectomy in the past. What is causing the pain?

I am having bladder discomfort after urination . Been checked for uti and no infection. I have already urinated 4 times in the past 4 hours. I waked up at night a couple times to urinate. It feels like my bladder is rare inside. I also have been experiencing cramps and I had a hysterectomy in 2008. What could be causing such residual bladder pain?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

A bladder stone or a infection among other causes can give symptoms as perceived by you.

Was a urine culture done?
What is the urine examination report like?

Did you ever get a ultrasound abdomen or a X ray done.
These will give a clue to any bladder stone if present.

Hope this helps.
Take care
Answered: Sat, 23 Mar 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor